# SDR 0201309151

- Difficulty date: April 11, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- Aircraft time: 19,495 hours, 17,386 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During shop visit in ATL, the 2 aft cargo door assy webs were found cracked at aft end. Repaired per EA 99-189648.
